# SDR ASAA2018041124407

- Difficulty date: April 11, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751020
- Condition: Cracked
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL FOUND CRACKED BETWEEN BS 500F - 500G, STRINGER 25R.  ACFT GROUNDED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02, SRM 51-40-05, SRM 51-40-02, AND EA 800-53EA-20157.
